On maximal functions and parabolic limits

Chabrowski J. (1983) On maximal functions and parabolic limits. Mathematische Zeitschrift, 184 2: 271-282. doi:10.1007/BF01252862

Author Chabrowski J.
Title On maximal functions and parabolic limits
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1007/BF01252862
Volume 184
Issue 2
Start page 271
End page 282
Total pages 12
Publisher Springer-Verlag
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:46:26 EST by System User